Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Existence of a solution of the cauchy problem for an integrodifferential equation of viscoelasticity

  • 15 Accesses

Abstract

The Cauchy problem for a nonlinear integrodifferential equation is reduced to a nonlinear integral equation for which a theorem of existence and uniqueness is proved by the Picard method.

This is a preview of subscription content, log in to check access.

Additional information

Moscow Institute of Electronic Machine Building. Translated from Mekhanika Polimerov, No. 2, pp. 353–355, March–April, 1974.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Troyanovskii, I.E. Existence of a solution of the cauchy problem for an integrodifferential equation of viscoelasticity. Polymer Mechanics 10, 295–296 (1974). https://doi.org/10.1007/BF00860831

Download citation

Keywords

  • Integral Equation
  • Cauchy Problem
  • Integrodifferential Equation
  • Nonlinear Integral Equation
  • Picard Method